IEEE - Institute of Electrical and Electronics Engineers, Inc. - Second-Order Asymptotics of Conversions of Distributions and Entangled States Based on Rayleigh-Normal Probability Distributions

Author(s): Wataru Kumagai ; Masahito Hayashi
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2017
Volume: 63
Page(s): 1,829 - 1,857
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2016.2645223
Regular:

We discuss the asymptotic behavior of conversions between two independent and identical distributions up to the second-order conversion rate when the conversion is produced by a deterministic... View More

Advertisement